# SDR GTIA2020010634908

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 34,915 hours, 16,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING FROM 4,000, FUMES SMELLED IN COCKPIT, FWD + AFT CABIN-ACCOMP TSM 05-30-00-810-831 FOR CABIN IN ODOR ISOLATED PACKS, NO SIGN OF CONTAMINATION RAN BOTH ENGINES BLEED ALSO ISOLATED. NO SIGNS OF CONTAMINATION. INSPECTED PACKS TAPU AREAD. NO SIGN OF POSIBLE CAUSE. PERFORMED DECONAMINATION OF ECS IAW AMM 21-00-00. NO SMELL NOTED R+R RECTRAC FILTERS IAW AMM 21-21-41.
